# SDR SWAA2022122073270

- Difficulty date: November 18, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 56,608 hours, 29,985 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INNER CORD CORRODED AT BS 334.  DURING REMOVAL OF CORROSION IAW SRM 51-10-02-0G-0; FOUND A CRACK AT BS 303.9 L-1 DOOR INNER CHORD WAS REPLACED ON TTG8Q00G61KM.
